# SDR RAIA00405012

- Difficulty date: May 19, 2004
- Submitted: May 21, 2004
- Operation: Air carrier
- Aircraft: N550HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41039
- Aircraft time: 18,166 hours, 19,424 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

STL - ESCAPE PATH LIGHTS INOP ROWS 3A TO 5A.  MAINTENANCE RE-SECURED LOOSE CONNECTOR AT EMERGENCY ESCAPE PATH LIGHTS.
